# SDR ASAA01400187

- Difficulty date: December 31, 2001
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65C263446
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND PANEL 8501 DAMAGED ON LOWER SURFACE.  REPAIRED IAW EA.  (M)
